# SDR YENA2019102219599

- Difficulty date: October 19, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N779JB
- Make and model: Airbus A320-232
- Aircraft serial: 3811
- Aircraft time: 43,120 hours, 14,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION ANGLE WEB FLOOR STRUCTURE FR69 TO FR70 AND STR23L UNDER SHEAR PLATE AFT GALLEY AREA; CORROSION ANGLE WEB FLOOR STRUCTURE FR69 TO FR70 AND STR23L UNDER SHEAR PLATE AFT GALLEY AREA. REMOVED AND REPLACED IAW SRM A320-51-42-11.  ALL WORK WAS PERFORMED ON AEROMAN NR 2019-309294.
